| Model Number |
3122 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
At this time, microline surgical, inc is awaiting the affected tip back from the importer/distributor.An investigation will be conducted, and a final adverse event report will be submitted with the results.
Event or Problem Description
The heat shrink came off during the surgery.The heat shrink was removed from the abdominal cavity, so there was no health problem.As the exact same phenomenon took place with the same lot, our customer stopped using the lot and returned to us.